# SDR 97ZZZX3172

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95LL
- Make and model: Beech 65-A80
- Aircraft serial: LD235
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump Adapter
- Part number: 73303
- Condition: Cracked
- Location: Hydraulic Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HYDRAULIC PUMP ADAPTER CRACKS AND EVENTUALLY BREAKS AT THE ATTACH POINT TO ACCESSORY CASE.
